# SDR DALA2017091006809

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER RT WING SKIN AFT EDGE BETWEEN XCW -22 TO XCW -58 ON THE RT MLG WHEEL WELL.   REPAIRED IAW ETI-17-17-151, REV 1, AND ER/A 560894-14, REV ORIGINAL.
